Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 15247 |

Frankl P, Pach J, Pálvölgyi D. 2024. Odd-sunflowers. Journal of Combinatorial Theory, Series A. 206(8), 105889.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13165 |

Fang L, Huang H, Pach J, Tardos G, Zuo J. 2023. Successive vertex orderings of fully regular graphs. Journal of Combinatorial Theory. Series A. 199(10), 105776.
[Published Version]
View
| Files available
| DOI
| arXiv
1991 | Published | Journal Article | IST-REx-ID: 4056 |

Edelsbrunner H, Hajnal P. 1991. A lower bound on the number of unit distances between the vertices of a convex polygon. Journal of Combinatorial Theory Series A. 56(2), 312–316.
[Published Version]
View
| DOI
| Download Published Version (ext.)
1986 | Published | Journal Article | IST-REx-ID: 4098 |

Edelsbrunner H, Stöckl G. 1986. The number of extreme pairs of finite point-sets in Euclidean spaces. Journal of Combinatorial Theory Series A. 43(2), 344–349.
View
| DOI
| Download None (ext.)
1986 | Published | Journal Article | IST-REx-ID: 4103 |

Edelsbrunner H, Welzl E. 1986. On the maximal number of edges of many faces in an arrangement. Journal of Combinatorial Theory Series A. 41(2), 159–166.
[Published Version]
View
| DOI
| Download Published Version (ext.)